# SDR DL757010184

- Difficulty date: January 22, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 19,732 hours, 9,305 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON CRACKED O/B FWD AT 433AL CUTOUT AFT UPPER CORNER.  REPAIRED PER SRM 54-51-01-2-2.
